An infinite family of symmetric designs. / Mitchell, Chris J.

In: Discrete Mathematics, Vol. 26, 1979, p. 247-250.

Research output: Contribution to journalArticle

Published

Documents

  • Aifosd

    Submitted manuscript, 410 KB, PDF document

Links

Original languageEnglish
Pages (from-to)247-250
Number of pages4
JournalDiscrete Mathematics
Volume26
DOIs
Publication statusPublished - 1979
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 12830809